# SDR HEEA063067

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2611 · Smoke Detection
- Part: Control Amp
- Part number: 30326E7
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE DETECTOR LIGHT STAYS ON CONTINUOUSLY.
